# SDR FDEA201804050868

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7047
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1967, LONGERON 48L CORRODED.   REPLACED THE SECTION OF THE LONGERON BS 1959 - 1994 IAW EA 8-5310-T0339590.
